General Category > General POIS Discussions

Re: Covid vaccine and POIS

<< < (23/24) > >>

Clues:
Update on Moderna dose 1:

I felt no vaccine-specific symptoms whatsoever. I got the shot on day 3 after orgasm, and my POIS symptom progression, which usually lasts about a week, was quite normal overall.

berlin1984:

--- Quote from: berlin1984 on June 25, 2021, 12:00:46 PM ---So I feel very fatigued now (evening) because I have the effect from vaccine and POIS. Otherwise only arm hurts and I feel a bit detached from reality, maybe slightly nauseos.

--- End quote ---

In addition to the sex on day before, I had an orgasm through masturbation in evening after covid vaccine.
On the next day, I woke up with more body pain than usual.
Could be the follow up orgasm or could be the vaccine that lead to more pain or something else.
Hard to say.

Other than that, I don't think the vaccine had a positive or negative outcome on POIS.

In general, I hope my body can handle the second dose as good as it did the first one.
I just read that Germany overtook the US in first doses per capita :-) 54.5% of population now.

Kit:
I’ve had some POIS episodes within the week of getting my first Pfizer vaccine in June, and in that same week, I’ve noticed worsening of my fatigue after eating and irritation. Anyone else have this issue? I don’t believe that my POIS alone made those symptoms worse. I did wait for my POIS symptoms to settle down before I got the shot. I got the second shot of the Pfizer vaccine to not risk getting something worse from COVID. I woke up an hour after bedtime today due to a jittery feeling of my torso (a new symptom) and all I can think about is how that shot or other prescription medicine/treatments (after the shot) could have contributed to worsening of my symptoms. It’s just not right when I’m trying to improve my health and the first thing I think about is how the ‘medicine’ or a ‘vaccine’ offered to me by my ‘health care’ is not helping me but making me worse. I don’t think about getting worse after taking something on purpose. I’m not trying to come off as anti-medicine or anything, I think it is important to seek medical help and follow-ups from a doctor or other healthcare professional. But as time goes by, I start to doubt most of the healthcare industry, at least in my area, little by little. I’m glad I shared this because I don’t think I should be quiet about it.

Simon66:
Since I had the 1st dose of Pfizer, my symptoms have been changing.

3 months later, fatigue is worse and now my arms feel heavy and weak. It varies in intensity but it's worrying me.

I'm not having the second dose.

Now that I think back to the last vaccine I took. I had a flu vaccine in 2013 and had problems with strange muscle tears for years after so it might be that all vaccines affect me badly regardless of the technology.

Kit:
@Simon66 Sorry to hear.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version